MathSciNet Relay Station
MathSciNet bibliographic data
MR1438194 58D10 (57N13 57R15 57R57 58D27 58D29)
Taubes, Clifford Henry Counting pseudo-holomorphic submanifolds in dimension $4$. J. Differential Geom. 44 (1996), no. 4, 818–893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement